# SDR UIEA2021072601630

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,280 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND PUDDLE OF OIL IN RIGHT ENGINE COWL AND OIL DRIPPING FROM ENGINE( FOUND  ENGINE HYDRALIC LEAK,TIGHT AND TORQUE HYD LINE FROM PYLON TO ENG IAW AMM 71-00-00.  SERVICED R HYD IAW AMM 12-00-00  NO LEAK AT THIS TIME.  A/C OK TO RELEASE )
